# SDR DALA2022010300034

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737900
- Aircraft serial: 62775
- Aircraft time: 11,685 hours, 4,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7300922) DURING INSPECTION FOUND SEGMENT OF EMER LIGHTS GO ON WHEN ARMED. R&R'D POWER SUPPLY. OPS NORMAL. REF B737 AMM 33-51-06.
